# SDR AALA980484

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1163-1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING C-CHECK, FOUND CORROSION ON NR 6 FLOOR SUPPORT AT FRAME 15 IN FORWARD CABIN.  REMOVED CORROSION AND INSTALLED REPAIR STRAPS PER AARD 53-20-00-2 AND ESO 30595 DATED 3-9-98.  (M)
